aja1983 (aja1983) wrote in vaginapagina,
aja1983
aja1983
vaginapagina

Plan B side effects??...with heavy, discolored period one week early.

For the first time ever, I had to take the Plan B pill after a little mishap with me and my boyfriend. It was taken 6 days after the first day of my period. Usually my periods are a fairly normal to light flow for 3-4 days and on time every month. I am NOT using any other form of contraceptive except for condoms.

There was no nausea, cramping or other side effects until maybe 2 weeks after taking the Plan B pill. This past week has been nothing but water retention, bloating, irritability, cramping and extreme breakouts of acne on my face and chest.

I started my period one week early. It's been extremely heavy, with an orange-brownish flow. The discoloration and flow is what has been worrying me the most because I haven't read much about the discoloration being part of the side effects. Does anyone know if this is a possible side effect and what would cause this?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments